# SDR DHLA9572005

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Gauge
- Part number: JG298A5
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, LOST NR 1 EPR INDICATION, ALL OTHER PARAMETERS NORMAL.  RECEIVED AUTO PACK TRIP, ABORTED TAKEOFF. RAN NR 1 ENGINE TO TAKEOFF POWER, ALL INDICATONS NORMAL.  RESUMED SCHEDULED FLIGHT PLAN.
